# SDR SWAA085070

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 68,387 hours, 56,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C32046
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LENS LOOSE.  SECURED LENS PER SWA EA.
